Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 941 to 960 of 1829

Maximum throughput analysis of finite switch with correlated destinations

Hwang, Gang Ukresearcher; Choi, Bong Dae, ELECTRONICS LETTERS, v.34, no.12, pp.1197 - 1198, 1998-06

Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

Mean convergence of Hermite-Fejer and Hermite interpolation for Freud weights

Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.99, no.1-2, pp.219 - 238, 1998-11

Mean convergence of orthogonal series for Erdos weight

Kwon, Kil Hyunresearcher, International Journal of Applied Mathematics, v.1, no.0, pp.549 - 574, 1999-06

Mean ergodic theorem and multiplicative cocycles

최건호researcher, 대한수학회보, v.33, no.1, pp.57 - 64, 1996-06

Measures of maximal relative entropy

Petersen, K; Quas, A; Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.23, pp.207 - 223, 2003-02

Measures that maximize weighted entropy for factor maps between subshifts of finite type

Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.21, pp.1249 - 1272, 2001-08

Measuring Discrimination in South Korea: Underestimating the Prevalence of Discriminatory Experiences among Female and Less Educated Workers?

Kim, Seung-Sup; Chung, Yeonseungresearcher; Subramanian, S. V.; Williams, David R., PLOS ONE, v.7, no.3, 2012-03

Measuring Large Optical Transmission Matrices of Disordered Media

Yu, Hyeonseung; Hillman, Timothy R.; Choi, Wonshik; Lee, Ji Oonresearcher; Feld, Michael S.; Dasari, Ramachandra R.; Park, YongKeunresearcher, PHYSICAL REVIEW LETTERS, v.111, no.15, 2013-10

Mechanisms That Enhance Sustainability of p53 Pulses

Kim, Jae Kyoungresearcher; Jackson, Trachette L., PLOS ONE, v.8, no.6, 2013-06

Metabolomics Profiling to Determine the Effect of Postmortem Aging on Color and Lipid Oxidative Stabilities of Different Bovine Muscles

Ma, Danyi; Kim, Yuan H. Brad; Cooper, Bruce; Oh, Ji-Hwan; Chun, Hyonhoresearcher; Choe, Ju-Hui; Schoonmaker, Jon P.; et al, JOURNAL OF AGRICULTURAL AND FOOD CHEMISTRY, v.65, no.31, pp.6708 - 6716, 2017-08

Metrics for SiZer map comparison

Hannig J; Lee, TCM; Park, Cheolwooresearcher, STAT, v.2, no.1, pp.49 - 60, 2013-12

Minimal asymptotic translation lengths of Torelli groups and pure braid groups on the curve graph

Baik, Hyungryulresearcher; Shin, Hyunshik, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2020, no.24, pp.9974 - 9987, 2020-12

Minimal grid diagrams of 11 crossing prime alternating knots

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.29, no.11, pp.2050076, 2020-10

Minimal models for Drinfeld modules of rank 2 with complex multiplication

Bae, Sung-Hanresearcher; Jeon, D, ARCHIV DER MATHEMATIK, v.74, no.3, pp.192 - 200, 2000-03

Minimum Variance Unbiased Estimation for the Nagative Exponential Distribution with Truncation Parameter

C.J. Park; U Jin Choiresearcher, PROC. COLL. NATUR. SCI.,SNU(미확인), v.3, no.1, pp.13 - 18, 1978

Mining Pool Manipulation in Blockchain Network Over Evolutionary Block Withholding Attack

Kim, Seonggeun; Han(Hahn), Sang-Geunresearcher, IEEE ACCESS, v.7, no.1, pp.144230 - 144244, 2019-12

Mixed covolume methods for elliptic problems on triangular grids

Chou, SH; Kwak, Do Youngresearcher; Vassilevski, PS, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.35, no.5, pp.1850 - 1861, 1998-10

Mixed covolume methods for quasi-linear second-order elliptic problems

Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.38, no.4, pp.1057 - 1072, 2000-11

Mixed covolume methods on rectangular grids for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.37, no.3, pp.758 - 771, 2000-03



Open Access

Date issued

. next


. next

rss_1.0 rss_2.0 atom_1.0